# SDR SWAA2021050643775

- Difficulty date: April 21, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,816 hours, 11,850 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED R/H HORIZONTAL STAB FWD UPPER SLIDING SEA REFERENCE AMM 53-31-31.AMT 64230
